# SDR R61A201808170871

- Difficulty date: August 2, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 11,363 hours, 7,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17010064001
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THREE LOWER ANGLES ON PANEL 1431DL.  REMOVED AND REPLACED THE ANGLES IAW SRM 51-40-08, SRM 51-40-02, SRM 51-23-04,  AND 51-23-05.
